# SDR IPXA10560581

- Difficulty date: May 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 901
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION COMMON TO FASTENER HOLE IN STUB BEAM BS 901, RBL 49, WL 208.  REPAIRED IAW ER NR 10-3017, DATED 16-JUN-2010.
